Explicit local time-stepping for Maxwell's equations

Grote, Marcus J. and Mitkova, Teodora. (2010) Explicit local time-stepping for Maxwell's equations. Journal of computational and applied mathematics, Vol. 234, H. 12. pp. 3283-3302.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5841409

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Mitkova, Teodora and Grote, Marcus J.
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:08 Jun 2012 06:56
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page